MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80072-F
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A) the returned iv sets have been sent to the contract supplier for investigation on 09/09/2016.The manufacturer is still waiting for the results.B) the initial determination by following the company procedures was that this complaint did not constitute an mdr reportable event.This mdr is filed retrospectively as a corrective action to address one of the fda inspection observation made on 08/11/2016.C) zyno medical submitted an e-mdr (3006575795-2016-00013_complaint 2016v-028) on 08/23/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
 
Event or Problem Description
The user reported " we had a filter tubing leak resulting in the infusion backing up and losing sterility.Luckily it was caught in time and there was no adverse on the patient or staff.The medication however was a loss.".
 
Additional Manufacturer Narrative
The user-reported issue was confirmed.The contract supplier provided the investigation findings to zyno medical on 03/10/2017.A detailed evaluation report from the contract supplier is attached.Affected iv sets are under recall #74892.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2016-00013).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6230398
Report Number3006575795-2016-00013
Device Sequence Number673895
Product Code FPA
UDI-Device Identifier00814371020129
UDI-Public00814371020129
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2018
Device Model NumberA2-80072-F
Device Lot Number15096765
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2017
Supplement Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1